please, Need answers
Nov 27, 2004
Could ephedrine from a diet pill bought from a convent store cause muscle mass to break down and shut down the kidneys. When daughter went to emergency room her muscle enzymes was around hundred fifty-thousand. Her blood pressure was so low that she had to have medicine to bring it up. when she came in they said only 45 % of her heart was working. few days later they told us Her heart was enlarged, damage was done to the heart valves and heart She died. her heart, lungs, and liver were all effected. They ran so many test on her and never could tell us what really did it. She had been out that night, she had just turn 21 so she had three drinks and that diet pill which was the first time she had ever taken one. She got home around 2 that night started throwing up and didnt stop we had to take her to the hospital there she just went down hill . once before she tried drinking after one drink she was sick for days from just one. We are still in shock just wondering how muscle enzymes could be so high. The only problem she had been having was ear aches.
Response from Dr. McGovern
Since this is not a question related to viral hepatitis I cannot answer this. However, it sounds like you need to speak with the physicians who were in charge of her care to get many more answers. I am so sorry for your loss. Dr. McGovern
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Achy Balls After Erotic Massage Worried I Have HIV
- Blood In Urine After Fisting Worried I Have HIV
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- White Bumps On Penis After Getting Fingered Worried I Have HIV
- White Bumps On Penis After Masturbation Worried I Have HIV
- Can A Vaginal Cyst Cause Enlarged Groin Lymph Nodes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.